Women's Health Tips & Advice

Women's Health: Get Information on Common Health

Australian Health Magazines

Since there are many patients suffer from increased urination, and most of them has this symptom while taking antibiotics, like doxycycline. They are wondering if their increased urination is caused by doxycycline. In order to find out the answer to this question, we should first of all have a clear understanding of doxycycline.

Doxycycline belongs to one of the most common antibiotics. It has strong effect on killing bacteria, so it is widely used in treating diseases that are caused by bacterial infection in medical field. Diseases such as respiratory tract infections, Lyme disease, acne, infections of skin, genital, and urinary systems and so on, fall in line within its treatment. From this point of view, it is not difficult to find that it is very important to prevent bacteria from spreading and growing. However, everything has two sides. Although it could have remarkable effecting on killing bacteria, it also can bring many side effects. Patients who used it for a long time would suffer from diarrhea, itching of the rectum or vagina or sore mouth, and so on. In some sever cases, it would bring some terrible symptoms to patients, such as severe headache, blurred vision, skin rash, hives, difficulty in breathing or swallowing, extreme tiredness or weakness and decreased urination.

–>

/div>

So it is not difficult to tell from its side effects that we could find doxycycline couldn't increase urination. On the contrary, it may decrease urination to some extent. Doxycycline has nothing to do with your increased urination. So if you find that your urination is increased while you are taking doxycycline, it is not caused by the side effects of doxycycline, and it may be an indication of some other serious problem.

Then what problems that would lead to increased urination? Usually, increased urination is a typical symptom of urinary tract infection and prostatitis. Once you find you urination is increased suddenly without drinking too much water, you shouldn't ignore it. You should go to see your doctor the sooner the better. And do some relative tests to find out the exact cause of it.

Only when you figure out the exact cause of it, could you pick up the best treatment for it. If you're increased urination is confirmed caused by UTI or prostatitis, herbal supplement “diuretic and anti-inflammatory pill” is a good choice for this. Through the clinic cases, it is one of the most effective solutions for curing increased urination that have been found so far.

Copyright 2006-2016 © Women's Health Tips | All rights reserved. Site Disclaimer: This site is designed for educational purposes only and is not engaged in rendering medical advice or professional services. If you feel that you have a health problem, you should seek the advice of your Physician or health care Practitioner. Frontier Theme